# SDR REXA2022012600121

- Difficulty date: January 15, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: CC670103381
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE BURST SUPPORT ANGLE LH SIDE FOR PROTECTIVE COVERING CORRODED
"REMOVED & REINSTALLED PANEL 541AB IAW CRJ900 AMM 28-11-01-000/400-802
(A02) LEAK TEST GOOD IAW CRJ900 AMM 28-11-01-400-802-A01. REMOVED,   
DRILLED, LOCATED, & INSTALLED SERVICABLE TIRE BURST SUPPORT ANGLE    
IAW CRJ900 SRM 51-42-21-001-001-A01, 51-40-11-001-001-A01, 51-45-00- 
001-001-A01. WVAC EMP STAMP # MTC                                "
